# SDR 06FDEA00055

- Difficulty date: January 6, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- Engine: Pwa JT8D15
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT RT WING OB OF LANDING LIGHT WAS ACCOMPLISHED IAW SRM 57-30-4, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF   LOCATION, SHAPE, SIZE, MATERIAL THICKNESS AND TYPE, FASTENERS NUMBER AND SPACING,   GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR.
